Open Access

On stability and instability of small motions of hydrodynamical systems

     Article (.pdf)

Abstract

We give a short survey of an operator approach to some linear evolution and spectral problems of hydrodynamics: small motions and normal oscillations of a heavy or capillary fluid, a partially filled cavity in a moving or immovable vessel. The main attention is given to the problem of stability and instability of these hydromechanical systems with an infinite number of degrees of freedom.


Full Text





Article Information

TitleOn stability and instability of small motions of hydrodynamical systems
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 2, 152-168
MathSciNet MR2336718
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

N. D. Kopachevsky
Mathematics and Computer Science Faculty, Taurida National V. Vernadsky University, 4 Vernadsky Av., Simferopol, 95007, Ukraine 


Citation Example

N. D. Kopachevsky, On stability and instability of small motions of hydrodynamical systems, Methods Funct. Anal. Topology 13 (2007), no. 2, 152-168.


BibTex

@article {MFAT409,
    AUTHOR = {Kopachevsky, N. D.},
     TITLE = {On stability and instability of small motions of hydrodynamical systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {2},
     PAGES = {152-168},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=409},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues